MathSciNet Relay Station
MathSciNet bibliographic data
MR498552 (58 #16653b) 14C30 (14F15)
Deligne, Pierre Théorie de Hodge. III. (French) Inst. Hautes Études Sci. Publ. Math. No. 44 (1974), 5–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement